| Model Number |
IO-300 |
| Medical Device Problem Code |
Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Codes |
Dyspnea (1816); Low Oxygen Saturation (2477)
| Date of Event |
05/04/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
B3: date of event is estimated.As the device is not returned, no other information is available at this time to determine any other probable cause and/or the exact cause of the event.
Event or Problem Description
It was reported that the patient's device was displaying the replace columns message.As a result, the patient experienced shortness of breath and their oxygen levels decreased while at home.Patient did have a stationary unit at the time of the event, but was brought to the emergency room twice due to this event.Patient was only there for a couple of hours on both occasions.Replacement columns have been shipped out to the patient.